MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS TROPONIN T GEN 5 STAT; TROPONIN SUBUNIT IMMUNOASSAY METHOD

ROCHE DIAGNOSTICS ELECSYS TROPONIN T GEN 5 STAT; TROPONIN SUBUNIT IMMUNOASSAY METHOD
Catalog Number 08469865160
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter received a questionable elecsys troponin t g5 stat result from one patient sample tested on the cobas e411 rack.The result of a baseline patient sample at 4:00 pm was 226 ng/l.The initial result from the analyzer of the next timed patient sample at 6:00 pm was 28 ng/l.The repeat result from another e411 analyzer of the next timed patient sample at 6:11 pm was 229 ng/l.The next timed patient sample's initial result was not reported outside the laboratory as it did not match the patient's clinical picture, prompting the rerun.The repeat result was deemed correct and reported.
 
Additional Manufacturer Narrative
The cobas e411 rack serial number is (b)(6).The calibration results were acceptable.The alarm trace contained a clot pipetting error.The field service engineer inspected the analyzer but could not determine the event's cause.He performed adjustments on the sample, reagent, and sipper probes.He verified the analyzer's performance by successful precision checks; the customer performed successful qcs.The investigation is ongoing.
 
Additional Manufacturer Narrative
In the initial medwatch, h11 additional narrative should have been: "the cobas e411 rack serial number is (b)(6).The alarm trace contained a clot pipetting error.The field service engineer inspected the analyzer but could not determine the event's cause.He performed adjustments on the sample, reagent, and sipper probes.He verified the analyzer's performance by successful precision checks; the customer performed successful calibration and qcs.The investigation is ongoing." instead of: "the cobas e411 rack serial number is (b)(6).The calibration results were acceptable.The alarm trace contained a clot pipetting error.The field service engineer inspected the analyzer but could not determine the event's cause.He performed adjustments on the sample, reagent, and sipper probes.He verified the analyzer's performance by successful precision checks; the customer performed successful qcs.The investigation is ongoing." the customer did not report any other issues after the service.The investigation determined that the service actions resolved the issue.

Brand Name
ELECSYS TROPONIN T GEN 5 STAT
Common Device Name
TROPONIN SUBUNIT IMMUNOASSAY METHOD
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key22069491
Report Number1823260-2025-01576
Device Sequence Number8703233
Product Code MMI
UDI-Device Identifier07613336158951
UDI-Public07613336158951
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
K201441
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Catalogue Number08469865160
Device Lot Number82721401
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/30/2025
Supplement Date Received by Manufacturer06/17/2025
Initial Report FDA Received Date05/22/2025
Supplement Report FDA Received Date07/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age81 YR
Patient SexFemale